Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 29, NWS Green Bay, WI

June 15, 20224 counties in Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Jun 15, 2022, 4:21 AM CDT for 4 counties in Wisconsin. It was in force for 39 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 15, 2022, 4:21 AM CDT (09:21 UTC)
Expired
Jun 15, 2022, 5:00 AM CDT
In force
39 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Langlade County, WI, Lincoln County, WI, Marathon County, WI, Shawano County, WI

The radar

The Green Bay radar (KGRB), 124 km from the middle of the area, began a volume at 09:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 15, 4:47 AM CDTTSTM WND DMG5 S Summit Lake, WITREES DOWN ON BASS LAKE ROAD AND MANY OTHER PLACES ACROSS LANGLADE COUNTY.
Jun 15, 4:47 AM CDTTSTM WND DMG5 S Summit Lake, WITREES DOWN ON BASS LAKE ROAD. OTHER REPORTS OF TREES DOWN IN LANGLADE COUNTY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 26 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 9.4 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2022-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3398 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2022-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 147 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3398 J/kg
Mixed-layer CIN
-111 J/kg
Mixed-layer LCL
1384 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
147 m²/s²
0-3 km storm-relative helicity
285 m²/s²
Significant tornado parameter
1.0
Supercell composite
11.2

Open this sounding in Storm Lab

The text

As transmitted.

197 
WUUS53 KGRB 150921
SVRGRB
WIC067-069-073-115-151000-
/O.NEW.KGRB.SV.W.0029.220615T0921Z-220615T1000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Green Bay WI
421 AM CDT Wed Jun 15 2022

The National Weather Service in Green Bay has issued a

* Severe Thunderstorm Warning for...
  Southeastern Lincoln County in north central Wisconsin...
  Northeastern Marathon County in central Wisconsin...
  Western Langlade County in north central Wisconsin...
  Western Shawano County in northeastern Wisconsin...

* Until 500 AM CDT.

* At 420 AM CDT, severe thunderstorms were located along a line
  extending from near Merrill to 11 miles southwest of Antigo to near
  Bevent, moving northeast at 40 mph.

  HAZARD...60 mph wind gusts and nickel size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Severe thunderstorms will be near...
  Dutch Corners around 435 AM CDT.

Other locations in the path of these severe thunderstorms include
Antigo, Parrish, Veterans Memorial County Park and Pearson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4544 8943 4540 8901 4508 8899 4477 8944
      4502 8942 4513 8980
TIME...MOT...LOC 0920Z 218DEG 30KT 4515 8966 4507 8938 4482 8943 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

RDM
3 follow-up statements
918 
WWUS53 KGRB 150931
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
431 AM CDT Wed Jun 15 2022

WIC067-069-073-115-151000-
/O.CON.KGRB.SV.W.0029.000000T0000Z-220615T1000Z/
Lincoln WI-Marathon WI-Langlade WI-Shawano WI-
431 AM CDT Wed Jun 15 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 AM CDT
FOR SOUTHEASTERN LINCOLN...NORTHEASTERN MARATHON...WESTERN LANGLADE
AND WESTERN SHAWANO COUNTIES...

At 431 AM CDT, severe thunderstorms were located along a line
extending from near Merrill to 9 miles west of Antigo to 7 miles
north of Bevent, moving northeast at 35 mph.

HAZARD...60 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

These severe storms will be near...
  Dutch Corners around 440 AM CDT.

Other locations in the path of these severe thunderstorms include
Parrish, Veterans Memorial County Park, Antigo and Pearson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4544 8943 4540 8901 4508 8899 4480 8940
      4502 8942 4516 8973
TIME...MOT...LOC 0931Z 214DEG 28KT 4519 8963 4511 8935 4486 8940 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

RDM
313 
WWUS53 KGRB 150939
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
439 AM CDT Wed Jun 15 2022

WIC115-150948-
/O.CAN.KGRB.SV.W.0029.000000T0000Z-220615T1000Z/
Shawano WI-
439 AM CDT Wed Jun 15 2022

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN SHAWANO COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 4544 8943 4540 8901 4519 8907 4500 8934
      4511 8947 4520 8968
TIME...MOT...LOC 0938Z 209DEG 33KT 4527 8960 4520 8934 4504 8935 

$$

WIC067-069-073-151000-
/O.CON.KGRB.SV.W.0029.000000T0000Z-220615T1000Z/
Lincoln WI-Marathon WI-Langlade WI-
439 AM CDT Wed Jun 15 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 AM CDT
FOR SOUTHEASTERN LINCOLN...NORTHEASTERN MARATHON AND WESTERN LANGLADE
COUNTIES...

At 438 AM CDT, severe thunderstorms were located along a line
extending from near Dutch Corners to 9 miles northwest of Antigo to
14 miles northeast of Weston, moving northeast at 40 mph.

HAZARD...60 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

These severe storms will be near...
  Antigo around 450 AM CDT.

Other locations in the path of these severe thunderstorms include
Parrish and Veterans Memorial County Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4544 8943 4540 8901 4519 8907 4500 8934
      4511 8947 4520 8968
TIME...MOT...LOC 0938Z 209DEG 33KT 4527 8960 4520 8934 4504 8935 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

RDM
049 
WWUS53 KGRB 150949
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
449 AM CDT Wed Jun 15 2022

WIC073-150959-
/O.CAN.KGRB.SV.W.0029.000000T0000Z-220615T1000Z/
Marathon WI-
449 AM CDT Wed Jun 15 2022

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MARATHON COUNTY
IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 4544 8937 4540 8901 4521 8907 4512 8925
      4512 8927 4521 8936 4528 8955
TIME...MOT...LOC 0949Z 218DEG 34KT 4535 8946 4528 8924 4516 8923 

$$

WIC067-069-151000-
/O.CON.KGRB.SV.W.0029.000000T0000Z-220615T1000Z/
Lincoln WI-Langlade WI-
449 AM CDT Wed Jun 15 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 AM CDT
FOR EAST CENTRAL LINCOLN AND WESTERN LANGLADE COUNTIES...

At 449 AM CDT, severe thunderstorms were located along a line
extending from near Parrish to 7 miles southwest of Veterans Memorial
County Park to near Antigo, moving northeast at 40 mph.

HAZARD...60 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
  Veterans Memorial County Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4544 8937 4540 8901 4521 8907 4512 8925
      4512 8927 4521 8936 4528 8955
TIME...MOT...LOC 0949Z 218DEG 34KT 4535 8946 4528 8924 4516 8923 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

RDM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 4:15 AM CDT, 6 minutes earlier.

Area forecast discussion, Jun 15, 4:15 AM CDT, 6 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
415 AM CDT Wed Jun 15 2022

Forecast discussion for routine morning forecast issuance

.SHORT TERM...Today...Tonight...and Thursday
Issued at 414 AM CDT Wed Jun 15 2022

A low level jet was producing scattered thunderstorms across
central Wisconsin at 09 UTC. They should move into north central
Wisconsin and diminish after daybreak. A line of strong to severe
storms is likely later today as the right entrance region of a 80
knot 500mb jet and surface cold front approach from the west.

Skies will start out cloudy across the western two thirds of the
forecast area this morning, but expect it to become partly sunny
once the leftover convective clouds exit. Very warm air aloft will
have no trouble mixing down across the eastern half of the area.
Expect high temperatures around 90F and dewpoints in the low 70s
in east central Wisconsin, which will result in heat indices in
the middle to upper 90s.

A lot of the ingredients for severe storms and possible flash
flooding are forecast to be in place later this afternoon into
the evening hours. Winds aloft are unusually strong for this time
of the year, and precipitable water values are in the 99th
percentile. CAPE values of 2000 to 3000 J/KG and steep mid level
lapse rates are forecast during the late afternoon and evening.
Think that damaging winds and local flash flooding are the main
threats, but large hail and isolated tornadoes are a threat as
well.

The storms will exit the area by late evening, with clearing
overnight. A strong pressure gradient is forecast across the area
Thursday, with 850mb winds forecast to be two or three standard
deviations above normal. Surface wind gusts to 40 mph or more are
likely over land areas, with gale force gusts possible over the
nearshore waters. Highs will be five to ten degrees above normal
but with lower relative humidity.

.LONG TERM...Thursday Night Through Tuesday
Issued at 414 AM CDT Wed Jun 15 2022

A quiet start to the long term forecast with seasonable
temperatures. Occasional chances for showers and thunderstorms
Sunday and through next week, with temperatures rising into the
90s again early next week.

Thursday night through Saturday...Upper ridge builds across the
central CONUS while surface high pressure slides from central
Canada through the western Great Lakes. This will result in
dry weather with northwest flow ushering in a cooler airmass for
a few days. Temperatures will still be near seasonal normals with
lows mainly in the 50s and highs in the mid 70s to low 80s (away
from Lake Michigan).

Saturday night through Wednesday...Upper ridge axis approaches WI
and flow backs to the southwest late Saturday/early Sunday.
Isentropic lift could produce some showers and a few claps of
thunder Saturday night into midday Sunday when this occurs. There
is very little instability, so at the moment light rain showers
look like the main precip. Southwest flow will then bring in
warmer and more humid air early next week, with highs Monday and
Tuesday in the upper 80s and low 90s. Even lakeshore locations
will likely see readings in the 80s. Most of Mon/Tue looks dry,
but weak shortwaves riding the ridge could produce a few scattered
showers or thunderstorms at times. Upper ridge breaks down late
Tuesday into early Wednesday which will also allow a surface cold
front to move across this state. This feature could produce some
showers and thunderstorms. Following the frontal passage, upper
flow becomes zonal and temps and dew points cool a few degrees on
Wednesday.
&&

.AVIATION...for 06Z TAF Issuance
Issued at 1024 PM CDT Tue Jun 14 2022

LLWS will gradually abate overnight as the 850mb flow veers and
weakens. Otherwise, the timing and strength of convection is the
main aviation forecast issue. Showers and storms developing NE out
of IA may push through the western part of the area late
tonight/early Wednesday. Another round of stronger storms is
likely Wednesday afternoon and evening, perhaps arriving a little
slower than previously anticipated. Will adjust timing in the
TAFs accordingly.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....RDM
LONG TERM......KLJ
AVIATION.......Skowronski
Hazardous weather outlook, Jun 15, 3:58 AM CDT, 23 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
358 AM CDT Wed Jun 15 2022

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-160900-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
358 AM CDT Wed Jun 15 2022

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Today and Tonight

Scattered thunderstorms are expected in central and north central
Wisconsin this morning. A few storms could produce wind gusts to
40 mph and half inch hail.

Severe thunderstorms are possible late this afternoon and evening.
Damaging winds, large hail, torrential rain, and isolated
tornadoes are the main threats.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Southwest winds gusting over 40 mph could produce minor tree or
power line damage on Thursday.

Occasional thunderstorms are possible next week, but it is too
early to pin down specific timing.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed this afternoon and
evening.

LMZ521-522-541>543-160900-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
358 AM CDT Wed Jun 15 2022

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Today and Tonight

Thunderstorms are possible late this afternoon and evening. Some
may be severe with strong winds and large hail. Patchy fog is
possible this morning especially well offshore.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

A Gale Watch is in effect for southwest winds gusting to around
35 knots Thursday.

Occasional thunderstorms are possible next week. Any thunderstorm
would pose a hazard to mariners.

RDM/KLJ

In the hours before

Special weather statement, Jun 15, 2:38 AM CDT, 1 hour 43 minutes before
Special Weather Statement
National Weather Service Green Bay WI
238 AM CDT Wed Jun 15 2022

WIZ030-035-036-150815-
Wood WI-Marathon WI-Portage WI-
238 AM CDT Wed Jun 15 2022

...Scattered thunderstorms will impact portions of Wood,
northwestern Portage and western Marathon Counties through 315 AM
CDT...

At 236 AM CDT, Doppler radar was tracking scattered thunderstorms
over Clark and Jackson counties, moving northeast at 55 mph.

HAZARD...Winds in excess of 35 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Marshfield, Rib Mountain, Mosinee, Spencer, Pittsville, Knowlton,
Colby, Stratford, Marathon City and Edgar.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4490 9031 4510 8996 4467 8941 4427 9019
      4439 9032
TIME...MOT...LOC 0736Z 234DEG 56KT 4457 9029

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

RDM
Special weather statement, Jun 15, 3:41 AM CDT, 40 minutes before
Special Weather Statement
National Weather Service Green Bay WI
341 AM CDT Wed Jun 15 2022

WIZ018-019-030-031-036-150930-
Shawano WI-Langlade WI-Marathon WI-Portage WI-Lincoln WI-
341 AM CDT Wed Jun 15 2022

...Strong thunderstorms will impact portions of northern Portage,
southeastern Lincoln, Marathon, southwestern Langlade and western
Shawano Counties through 430 AM CDT...

At 340 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 11 miles west of Rib Mountain to near Mosinee
to 7 miles west of Stevens Point. Movement was northeast at 40 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Strong thunderstorms will be near...
  Mosinee around 345 AM CDT.
  Wausau, Weston and Rib Mountain around 355 AM CDT.

Other locations in the path of these storms include Merrill, Council
Grounds State Park, Bevent, Dutch Corners, Antigo and Wittenberg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4538 8950 4516 8914 4470 8915 4468 8920
      4468 8922 4467 8922 4443 8973 4451 8973
      4451 8977 4479 8976 4496 9004
TIME...MOT...LOC 0840Z 230DEG 30KT 4496 8991 4483 8971 4452 8971

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

RDM
Special weather statement, Jun 15, 4:17 AM CDT, 4 minutes before
Special Weather Statement
National Weather Service Green Bay WI
417 AM CDT Wed Jun 15 2022

WIZ018>020-030-031-150945-
Shawano WI-Langlade WI-Marathon WI-Menominee WI-Lincoln WI-
417 AM CDT Wed Jun 15 2022

...Strong thunderstorms will impact portions of southeastern Lincoln,
eastern Marathon, northwestern Menominee, Langlade and western
Shawano Counties through 445 AM CDT...

At 416 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Merrill to 12 miles southwest of Antigo to
near Bevent. Movement was northeast at 40 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Strong thunderstorms will be near...
  Dutch Corners around 425 AM CDT.
  Antigo and Wittenberg around 435 AM CDT.

Other locations in the path of these storms include Parrish and
Veterans Memorial County Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4519 8970 4547 8937 4547 8919 4546 8903
      4547 8892 4538 8892 4538 8875 4512 8876
      4511 8874 4499 8876 4494 8879 4468 8938
      4468 8939 4500 8939
TIME...MOT...LOC 0916Z 228DEG 34KT 4518 8963 4504 8936 4473 8937

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

RDM

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 2:38 AM CDTSpecial Weather StatementGRBMarathon, Wood37 min
Jun 15, 3:03 AM CDTGale WatchGRB12 hr
Jun 15, 3:41 AM CDTSpecial Weather StatementGRBMarathon49 min
Jun 15, 4:17 AM CDTSpecial Weather StatementGRBLanglade28 min
Jun 15, 4:56 AM CDTSevere Thunderstorm WarningGRBForest, Langlade, Oneida34 min
Jun 15, 5:16 AM CDTSpecial Weather StatementGRBVilas44 min
Jun 15, 5:52 AM CDTSpecial Weather StatementGRBForest23 min
Jun 15, 5:56 AM CDTSevere Thunderstorm WarningGRBFlorence, Forest19 min
Jun 15, 12:59 PM CDTSpecial Weather StatementGRBPortage46 min
Jun 15, 3:07 PM CDTSmall Craft AdvisoryGRB31 hr
Jun 15, 3:57 PM CDTSpecial Weather StatementGRBLincoln33 min
Jun 15, 4:19 PM CDTTornado WarningGRBWood26 min
Jun 15, 4:25 PM CDTSpecial Weather StatementGRBMarathon35 min
Jun 15, 4:36 PM CDTSpecial Weather StatementGRBForest, Oneida39 min
Jun 15, 4:48 PM CDTSevere Thunderstorm WarningGRBPortage, Wood57 min
Jun 15, 4:57 PM CDTTornado WarningGRBLanglade, Lincoln, Marathon33 min
Jun 15, 4:59 PM CDTTornado WarningGRBPortage, Wood31 min
Jun 15, 5:02 PM CDTSevere Thunderstorm WarningGRBWaushara60 min
Jun 15, 5:13 PM CDTTornado WarningGRBWaushara32 min
Jun 15, 5:22 PM CDTSevere Thunderstorm WarningGRBMarathon, Menominee, Outagamie, Shawano, Waupaca38 min
Jun 15, 5:28 PM CDTTornado WarningGRBLanglade, Marathon32 min
Jun 15, 5:40 PM CDTSevere Thunderstorm Warning Considerable damage threatGRBOutagamie, Waupaca, Winnebago65 min
Jun 15, 5:41 PM CDTTornado WarningGRBMenominee, Shawano19 min
Jun 15, 5:49 PM CDTTornado WarningGRBOutagamie, Waupaca, Waushara26 min
Jun 15, 5:54 PM CDTSevere Thunderstorm Warning Destructive damage threatGRBOutagamie, Waupaca, Winnebago36 min
Jun 15, 5:56 PM CDTTornado WarningGRBOutagamie, Shawano, Waupaca34 min
Jun 15, 5:58 PM CDTSevere Thunderstorm Warning Considerable damage threatGRBLanglade, Menominee, Oconto, Outagamie, Shawano, Waupaca32 min
Jun 15, 5:59 PM CDTSpecial Marine WarningGRB2 hr
Jun 15, 6:01 PM CDTTornado WarningGRBForest, Langlade, Oconto29 min
Jun 15, 6:15 PM CDTSevere Thunderstorm Warning Considerable damage threatGRBBrown, Calumet, Door, Kewaunee, Marinette, Oconto and 4 more45 min
Jun 15, 6:17 PM CDTTornado WarningGRBBrown, Outagamie28 min
Jun 15, 6:17 PM CDTTornado WarningGRBOconto, Shawano28 min
Jun 15, 6:23 PM CDTSpecial Weather StatementGRBMarinette, Oconto52 min
Jun 15, 6:34 PM CDTTornado WarningGRBMarinette26 min
Jun 15, 6:39 PM CDTTornado WarningGRBMarinette, Oconto36 min
Jun 15, 6:40 PM CDTTornado WarningGRBMarinette20 min
Jun 15, 6:43 PM CDTSevere Thunderstorm WarningGRBCalumet, Outagamie, Winnebago28 min
Jun 15, 6:51 PM CDTSevere Thunderstorm Warning Considerable damage threatGRBBrown, Door, Kewaunee, Marinette, Oconto69 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.